Irreducibility of the sum of the elements of a continuous
collection of continua
Source: Duke Math. J.
Volume 20, Number 4
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
Permanent link to this document: http://projecteuclid.org/euclid.dmj/1077465465
Mathematical Reviews number (MathSciNet): MR0058198
Zentralblatt MATH identifier: 0052.39603
Digital Object Identifier: doi:10.1215/S0012-7094-53-02059-6